# SDR DALA2018061854044

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 51,326 hours, 35,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE LOWER WING EMERGENCY EXIT LIGHT TO BE INOPERATIVE. MAINTENANCE DISCOVERED A BAD POWER SUPPLY B5-119 AND REPLACED IT.  OPS CHECKED GOOD IAW AMM 33-51-03, AND WDM 33-51-12.
